Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had penis yeast infection, using travocort, pain under penis head. What can be done?

Hi was wondering if someone can help. 3 months ago i had a pennis yeast infection which i did cure using travocort cream for 6 days. A month later my skin was really dry and a sort of pain under pennis head ,right and left of the headstall of the pennis. i used bepanthol cream for a week for moisture but did not help and i started using mustela stelatopia emollient cream for 2 weeks and bebanthol sensitive skin soap. During that time sometimes my skin was feeling great sometimes bad and so own. My dermatologist said that he only see dryness to the area . After stop using the moisturizing cream the redness remained and the irritation also. What can i do it s getting really fastrating i must say.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  1925
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not uncommon to have residual inflammation due to some amount of infection that is also residual in your system after the usage of the medications. It might be worth it consult the same doctor who prescribed you the medications to make sure that you are not having a recurrent infection in which case you might need to use the medications again. I also believe that using over the counter NSAIDs like motrin or aleev will help mitigate the redness and antihistaminics like benadry will control the irritation so that you get symptomatic relief. However consulting a doctor will be essential to get the area looked into and to be prescribed the appropriate medications for cure.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor